The least Σ-jump inversion theorem for N-families

Marat Faizrahmanov, Iskander Kalimullin, Antonio Montalbán, Vadim Puzarenko

Результат исследования: Научные публикации в периодических изданияхстатья

2 Цитирования (Scopus)

Аннотация

Studying the Σ-reducibility of families introduced by [Kalimullin and Puzarenko 2009] we show that for every set X ≥T ∅׳_there is a family of sets F which is the Σ-least countable family whose Σ-jump is Σ-equivalent to X ⊕ X. This fact will be generalized for the class of n-families (families of families of… of sets).

Язык оригиналаанглийский
Страницы (с-по)529-538
Число страниц10
ЖурналJournal of Universal Computer Science
Том23
Номер выпуска6
СостояниеОпубликовано - 1 янв 2017

Fingerprint Подробные сведения о темах исследования «The least Σ-jump inversion theorem for N-families». Вместе они формируют уникальный семантический отпечаток (fingerprint).

  • Цитировать

    Faizrahmanov, M., Kalimullin, I., Montalbán, A., & Puzarenko, V. (2017). The least Σ-jump inversion theorem for N-families. Journal of Universal Computer Science, 23(6), 529-538.